Go Back   Friends and Family Forum > Health and Wellness > General Health

General Health Discuss issues related to General Health

Reply
 
Thread Tools Display Modes
  #21  
Old February 12th, 2014, 06:41 PM
snafu's Avatar
snafu snafu is offline
future crazy cat lady
 
Join Date: Oct 2007
Location: Mid-west
Posts: 9,818
snafu has a reputation beyond reputesnafu has a reputation beyond reputesnafu has a reputation beyond reputesnafu has a reputation beyond repute
Re: Side effects of supplements

I'm taking a B-complex and just started taking E (my fingernails have been flaking)
Reply With Quote
  #22  
Old February 21st, 2014, 01:55 PM
searain searain is offline
Member
 
Join Date: Feb 2014
Posts: 71
searain will become famous soon enough
Re: Side effects of supplements

Wow! Never really considered possible side effects or allergies to supplements. I take a ton of supplements and vitamins. I also get hives frequently, have itchy skin, and my legs feel like they are sunburned. I am not taking them for 7 days and then if I do feel better I will start introducing them one at a time but only the ones I need for heart health. I do have a lot of food allergies that crop up now and then so if I don't feel better after eliminating the supplements then I will have to go on my food elimination diet.
Reply With Quote
  #23  
Old April 5th, 2014, 04:34 PM
searain searain is offline
Member
 
Join Date: Feb 2014
Posts: 71
searain will become famous soon enough
Re: Side effects of supplements

I know this is an older post but I found this interesting. I recently used to take a lot of supplements but decided to stop them due to intense itching. When I told my doctor he said that was a good idea to stop them because supplements aren't regulated so you may be getting too much, too little, or something unwanted in them. Just thought I'd pass this along.
Reply With Quote
  #24  
Old January 21st, 2016, 09:42 PM
Mathew Mathew is offline
Junior Member
 
Join Date: Jan 2016
Posts: 9
Mathew is on a distinguished road
Re: Side effects of supplements

Most supplement have no side effects when taken properly.
Reply With Quote
  #25  
Old May 9th, 2017, 01:20 AM
holyc1 holyc1 is offline
Junior Member
 
Join Date: May 2017
Posts: 2
holyc1 is on a distinguished road
Re: Side effects of supplements

Just use proper dosage and everything will be all right!
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -7. The time now is 07:53 AM.


Powered by vBulletin® Version 3.7.3
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
Copyright 2007, The BlueSparks Network